Alert archive / Texas / Tornado Warnings in 2013
Tornado Warning 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 15, 2013, 7:13 PM CDT for Parker County, Texas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2013, 7:13 PM CDT (00:13 UTC)
- Expired
- May 15, 2013, 8:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Parker County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 57 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 7:35 PM CDT | HAIL 1.75 | 3 W Weatherford, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 3:28 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
| May 15, 6:01 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1604 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 436 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 20.6
The text
As transmitted, in the capitals the NWS used until 2016.
466
WFUS54 KFWD 160013
TORFWD
TXC367-160100-
/O.NEW.KFWD.TO.W.0007.130516T0013Z-130516T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CDT WED MAY 15 2013
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 800 PM CDT
* AT 713 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO
NEAR MILLSAP...MOVING SOUTHEAST AT 10 MPH. SPOTTERS ARE REPORTING
A LARGE TORNADO WITH DEBRIS...TAKE COVER IMMEDIATELY!
* THE TORNADO WILL BE NEAR...
WEATHERFORD AROUND 800 PM CDT...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 396 AND 413.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO HAS BEEN CONFIRMED! THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. IF YOU ARE IN THE PATH OF THIS DESTRUCTIVE
TORNADO...TAKE COVER IMMEDIATELY.
&&
LAT...LON 3277 9802 3278 9799 3281 9796 3286 9760
3256 9757 3261 9778 3265 9797 3274 9803
TIME...MOT...LOC 0013Z 294DEG 8KT 3273 9797
$$
CAVANAUGH4 follow-up statements
690
WWUS54 KFWD 160020
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 PM CDT WED MAY 15 2013
TXC367-160100-
/O.CON.KFWD.TO.W.0007.000000T0000Z-130516T0100Z/
PARKER TX-
720 PM CDT WED MAY 15 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHERN
PARKER COUNTY...
AT 719 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED TWO
TORNADOES ASSOCIATED WITH THIS STORM. THE FIRST TORNADO WAS LOCATED
JUST SOUTHWEST OF MILLSAP...MOVING SLOWLY SOUTHEAST AT 5 MPH. THE
SECOND TORNADO WAS LOCATED JUST NORTHWEST OF MILE MARKER 409 ON
INTERSTATE 20...IT IT MOVING SOUTHEAST AND WILL LIKELY CROSS THE
HIGHWAY. THIS SECOND TORNADO WAS REPORTED AS A LARGE WEDGE
TORNADO...AND IS LIKELY VERY DANGEROUS. IF YOU ARE IN THE PATH OF
EITHER OF THESE TORNADOES...TAKE COVER IMMEDIATELY!
THE TORNADO WILL BE NEAR...
WEATHERFORD AROUND 800 PM CDT...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 395 AND 413.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO HAS BEEN CONFIRMED! THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. IF YOU ARE IN THE PATH OF THIS DESTRUCTIVE
TORNADO...TAKE COVER IMMEDIATELY.
&&
LAT...LON 3277 9802 3278 9799 3281 9796 3286 9760
3256 9757 3261 9778 3265 9797 3274 9803
TIME...MOT...LOC 0019Z 302DEG 7KT 3272 9797
$$
CAVANAUGH297
WWUS54 KFWD 160036
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
736 PM CDT WED MAY 15 2013
TXC367-160100-
/O.CON.KFWD.TO.W.0007.000000T0000Z-130516T0100Z/
PARKER TX-
736 PM CDT WED MAY 15 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHERN
PARKER COUNTY...
AT 734 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
TORNADOES. THIS TORNADO WAS LOCATED 7 MILES SOUTHWEST OF
WEATHERFORD...MOVING EAST AT 15 MPH. DAMAGE FROM A POSSIBLE TORNADO
WAS REPORTED IN MILLSAP ASSOCIATED WITH THIS STORM.
THE TORNADO WILL BE NEAR...
WEATHERFORD AROUND 745 PM CDT...
ANNETTA...ANNETTA SOUTH...ANNETTA NORTH AND HUDSON OAKS AROUND 800
PM CDT...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 395 AND 413.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
&&
LAT...LON 3273 9796 3276 9794 3279 9788 3279 9760
3256 9757 3261 9778 3264 9792 3268 9797
TIME...MOT...LOC 0034Z 286DEG 12KT 3268 9785
$$
CAVANAUGH149
WWUS54 KFWD 160043
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT WED MAY 15 2013
TXC367-160100-
/O.CON.KFWD.TO.W.0007.000000T0000Z-130516T0100Z/
PARKER TX-
743 PM CDT WED MAY 15 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN PARKER COUNTY...
AT 743 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 8 MILES WEST OF ANNETTA
SOUTH...MOVING EAST AT 20 MPH. DOPPLER RADAR HAS A TORNADO DEBRIS
SIGNATURE ON THIS STORM...CONFIDENCE IN A TORNADO IS VERY HIGH AT
THIS TIME. IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER
IMMEDIATELY!
THE TORNADO WILL BE NEAR...
ANNETTA NORTH AROUND 750 PM CDT...
ANNETTA AROUND 755 PM CDT...
ANNETTA SOUTH AND ALEDO AROUND 800 PM CDT...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 397 AND 413.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
&&
LAT...LON 3263 9789 3268 9791 3274 9790 3279 9779
3279 9760 3256 9757
TIME...MOT...LOC 0043Z 289DEG 19KT 3263 9776
$$
CAVANAUGH184
WWUS54 KFWD 160100
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
800 PM CDT WED MAY 15 2013
TXC367-160110-
/O.EXP.KFWD.TO.W.0007.000000T0000Z-130516T0100Z/
PARKER TX-
800 PM CDT WED MAY 15 2013
...THE TORNADO WARNING FOR SOUTHEASTERN PARKER COUNTY EXPIRES AT 800
PM CDT...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 396 AND 413.
AT 800 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3263 9789 3268 9791 3274 9790 3279 9779
3279 9760 3256 9757
TIME...MOT...LOC 0043Z 289DEG 19KT 3263 9776
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 15, 6:48 PM CDT, 25 minutes earlier.
Area forecast discussion, May 15, 6:48 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 648 PM CDT WED MAY 15 2013 .UPDATE... THE FORECASTS HAVE BEEN UPDATED TO INCLUDE TORNADO WATCH 161 FOR THE WESTERN HALF OF NORTH TEXAS. AT 630 PM...SEVERAL SUPERCELL THUNDERSTORMS EXTENDED NORTH TO SOUTH FROM BOWIE TO NORTH OF GOLDTHWAITE. THERE HAVE BEEN MULTIPLE REPORTS OF BASEBALL OR GREATER SIZED HAIL WITH THESE STORMS. ACTIVITY IS APPROACHING THE I-35 CORRIDOR INCLUDING THE DALLAS-FORT WORTH METROPLEX FROM THE WEST. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL ALL BE POSSIBLE WITH THESE STORMS. PLEASE STAY TUNED TO THE LATEST WATCH AND WARNING INFORMATION FOR THE LATEST UPDATES IN YOUR AREA. 30 && .AVIATION... THE CYCLONIC CIRCULATION OF THE UPPER LOW OVER OKLAHOMA IS DRIVING STORM MOTION ACROSS NORTH TEXAS TODAY. ACTIVITY OVER EASTERN COUNTIES WILL LIKELY MOVE NORTHEAST AWAY FROM TAF SITES. WILL NEED TO KEEP AN EYE ON DEVELOPMENT WEST AND NORTHWEST OF THE AREA WHERE GOOD INSTABILITY RESIDES. THE CURRENT THINKING IS THAT STORMS SHOULD INCREASE OVER THE NEXT FEW HOURS WEST OF I-35 AS A SUBTLE DISTURBANCE ROTATES AROUND THE SOUTHWEST QUADRANT OF THE UPPER LOW...AND THIS ACTIVITY WOULD PROPAGATE EAST TOWARDS THE METROPLEX. DEVELOPMENT REMAINED ISOLATED MOST OF THE AFTERNOON...BUT THE LATEST TRENDS AND BLEND OF HI-RESOLUTION GUIDANCE INDICATES THAT MORE WIDESPREAD CONVECTION CAN BE EXPECTED...WHICH WOULD BE NEAR THE METRO AREA TERMINALS 01-02Z. WILL THEREFORE MAINTAIN THE VCTS BEGINNING IN THAT TIME FRAME. MAY NEED TO STICK WITH A TEMPO GROUP 02-05Z...THOUGH LATE ADJUSTMENTS MAY BE MADE DEPENDING ON RADAR TRENDS. FOR WACO...TIMING WILL BE SIMILAR DUE TO EXPECTED DEVELOPMENT OVER WESTERN PORTIONS OF CENTRAL TEXAS DURING THE NEXT FEW HOURS. THIS ACTIVITY WOULD MOVE EAST TOWARDS THE WACO AREA...WHICH ALLOWING FOR AT LEAST A VCTS DURING THE 02-05Z TIME FRAME. ACTIVITY WILL MOVE EAST OF THE AREA LATE TONIGHT AROUND 06Z. OTHERWISE CIGS SHOULD REMAIN PREDOMINATELY MVFR THROUGH MIDDAY TOMORROW. BRIEF IFR CONDITIONS CAN ALSO BE EXPECTED IN THUNDERSTORMS. 30 && .PREV DISCUSSION... /ISSUED 342 PM CDT WED MAY 15 2013/ THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHERN OKLAHOMA AND ADJACENT PORTIONS OF NORTH TEXAS ON THE SOUTHEAST SIDE OF AN UPPER LOW. SOME OF THE ACTIVITY ON OUR SIDE OF THE RED RIVER MAY POSE A HAIL THREAT THE REMAINDER OF THE AFTERNOON. IN SUNNY AREAS FROM SAN ANGELO TO ABILENE TO WICHITA FALLS... TEMPERATURES HAVE CLIMBED WELL INTO THE 80S. A DRYLINE IS WELL WEST...MAINTAINING 60+ DEW POINTS ACROSS THIS AREA. WHATEVER MINIMAL CAP REMAINS THERE WILL LIKELY ERODE WITH ADDITIONAL SURFACE HEATING AND LARGE-SCALE LIFT...RESULTING IN CONVECTIVE INITIATION WELL AHEAD OF THE DRYLINE. WITH CONSIDERABLE INSTABILITY...CYCLONIC SHEAR...AND STRONG LAPSE RATES ALOFT... THE STORM MODE WILL FAVOR RAPIDLY DEVELOPING SUPERCELLS PRODUCING LARGE HAIL. SURFACE CYCLOGENESIS IS BEING INDUCED IN THE WAKE OF THE EXITING UPPER LOW ACROSS THE HIGH PLAINS OF WEST TEXAS. AS THE CONVECTION DEVELOPS LATE THIS AFTERNOON...THE SURFACE WINDS SHOULD BEGIN BACKING IN RESPONSE TO THE SURFACE LOW AND ANY RESULTING DRYLINE BULGE. THE INCREASING EASTERLY COMPONENT IN THE SURFACE WINDS WILL ENHANCE THE CYCLONIC SHEAR...PARTICULARLY IN THE LOW-LEVELS...ENHANCING THE TORNADO THREAT WITH ANY ISOLATED SUPERCELLS. THIS ACTIVITY MAY IMPACT WESTERN ZONES BEFORE SUNSET. THE ONGOING CONVECTION IS RACING TO THE NORTHEAST. BUT AS THE UPPER LOW CONTINUES TO DRIFT NORTHEASTWARD ACROSS OKLAHOMA...THE FLOW ALOFT ABOVE WESTERN ZONES WILL VEER MARKEDLY. THIS WILL FURTHER ENHANCE THE DIRECTIONAL SHEAR ASSOCIATED WITH THE CYCLONE... AND INCREASE THE POTENTIAL FOR NEW DEVELOPMENT TO MOVE SOUTHEAST INTO NORTH TEXAS THIS EVENING. THE FLOW MIGHT SUGGEST THE STORMS WOULD THEN SWING NORTHEASTWARD INTO NORTHEAST TEXAS OVERNIGHT. BUT IF THE CONVECTION CAN CONGEAL INTO AN MCS IN OUR NORTHWESTERN ZONES AND GENERATE A WELL DEFINED COLD POOL...IT WOULD LIKELY CONTINUE SURGING SOUTHEASTWARD DEEP INTO THE CWA TONIGHT...FED BY A SOUTHERLY LLJ OF 30-40KTS. ALTHOUGH A TORNADO THREAT MAY PERSIST INTO THE EVENING HOURS...SUCH A CONVECTIVE COMPLEX WOULD LIKELY TRANSITION INTO A SIGNIFICANT WIND EVENT. THE SEVERE THUNDERSTORM WATCH THROUGH MIDNIGHT WILL COVER BOTH THE HAIL THREAT EARLY AND THE DAMAGING WIND THREAT LATER THIS EVENING. THE MAIN TIME FRAME FOR IMPACTS IN THE DALLAS/FORT WORTH METROPLEX WILL BE 9 PM TO 2 AM CDT. THE CONVECTION WILL COME TO AN END ON THURSDAY AS THE LOW EXITS THE REGION. MID AND UPPER RIDGING WILL PASS THROUGH ON FRIDAY... PROVIDING A BRIEF RESPITE BEFORE THE NEXT TROUGH APPROACHES ON SATURDAY. A DRYLINE MAY DEVELOP IN WEST TEXAS...ANY CONVECTION ALONG WHICH MAY REACH OUR WESTERN ZONES. EXTENDED GUIDANCE IS DIVERGING ON THE EVOLUTION OF THE UPPER TROUGH NEXT WEEK. WILL CONTINUE TO KEEP THE ASSOCIATED SURFACE FRONT FROM ENTERING THE CWA...BUT MAINTAIN SOME LOW-END RAIN CHANCES. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 83 70 89 71 / 60 20 10 5 10 WACO, TX 68 85 71 90 72 / 40 10 10 10 5 PARIS, TX 63 76 66 82 68 / 70 30 10 10 10 DENTON, TX 66 83 69 89 70 / 70 20 10 5 10 MCKINNEY, TX 66 80 68 86 69 / 70 30 10 10 10 DALLAS, TX 67 83 70 89 72 / 60 20 10 5 10 TERRELL, TX 65 80 68 86 70 / 60 20 10 10 10 CORSICANA, TX 65 82 69 87 70 / 40 20 10 5 5 TEMPLE, TX 67 86 70 89 71 / 30 10 10 10 0 MINERAL WELLS, TX 66 86 67 94 69 / 60 20 10 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 15, 3:57 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 357 PM CDT WED MAY 15 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161115- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 357 PM CDT WED MAY 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL TEXAS THROUGH TONIGHT. SOME OF THE STORMS WILL BE SEVERE PRODUCING LARGE HAIL AND DAMAGING DOWNBURST WINDS. A FEW TORNADOES ARE POSSIBLE...ESPECIALLY WEST OF THE I-35 CORRIDOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL LINGER THURSDAY MORNING ACROSS MUCH OF NORTH AND CENTRAL TEXAS AND WILL EXIT THE REGION TO THE NORTHEAST THURSDAY AFTERNOON. A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN WEST OF A LAMPASAS TO BOWIE LINE SATURDAY AFTERNOON AND EVENING. SOME STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS LATE SUNDAY AND AGAIN MONDAY NIGHT THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY NORTHWEST OF A GOLDTHWAITE... FORT WORTH...SHERMAN LINE THROUGH THIS EVENING. SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE REST OF NORTH TEXAS LATE EVENING INTO THE OVERNIGHT HOURS.
In the hours before
Local storm report, May 15, 6:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
650 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL PRIDDY 31.67N 98.52W
05/15/2013 E1.75 INCH MILLS TX TRAINED SPOTTERLocal storm report, May 15, 6:53 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
653 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG MILLSAP 32.75N 98.02W
05/15/2013 PARKER TX AMATEUR RADIO
DAMAGE TO A ROOF AND A TELEPHONE POLE DOWN IN MILLSAPLocal storm report, May 15, 6:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL MILLSAP 32.75N 98.02W
05/15/2013 E1.75 INCH PARKER TX TRAINED SPOTTER
LARGER THAN GOLFBALL HAILLocal storm report, May 15, 7:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
701 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST MILLSAP 32.75N 98.02W
05/15/2013 M65 MPH PARKER TX AMATEUR RADIOLocal storm report, May 15, 7:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TORNADO SUNSET 33.45N 97.77W
05/15/2013 MONTAGUE TX AMATEUR RADIO
NEAR 287 IN SUNSETLocal storm report, May 15, 7:10 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
710 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL 4 W WEATHERFORD 32.77N 97.87W
05/15/2013 E1.75 INCH PARKER TX AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:08 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 52 min |
| May 15, 7:13 PM CDT | Tornado Warning | FWD | Montague, Wise | 62 min |
| May 15, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Parker, Wise | 51 min |
| May 15, 7:40 PM CDT | Tornado Warning | FWD | Hood | 50 min |
| May 15, 7:41 PM CDT | Flash Flood Warning | FWD | Parker | 2 hr |
| May 15, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 61 min |
| May 15, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 64 min |
| May 15, 7:58 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson | 62 min |
| May 15, 7:59 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 61 min |
| May 15, 8:01 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 44 min |
| May 15, 8:05 PM CDT | Tornado Warning | FWD | Johnson, Parker, Tarrant | 40 min |
| May 15, 8:08 PM CDT | Tornado Warning | FWD | Hood, Johnson | 52 min |
| May 15, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 62 min |
| May 15, 8:22 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 38 min |
| May 15, 8:27 PM CDT | Tornado Warning | FWD | Coryell, Hamilton | 48 min |
| May 15, 8:32 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 43 min |
| May 15, 8:36 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 54 min |
| May 15, 8:45 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 45 min |
| May 15, 8:54 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 66 min |
| May 15, 8:58 PM CDT | Tornado Warning | FWD | Johnson | 47 min |
| May 15, 9:01 PM CDT | Tornado Warning | FWD | Coryell, Hamilton | 44 min |
| May 15, 9:02 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 58 min |
| May 15, 9:05 PM CDT | Special Weather Statement | FWD | Comanche | 25 min |
| May 15, 9:13 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 62 min |
| May 15, 9:23 PM CDT | Tornado Warning | FWD | Johnson | 22 min |
| May 15, 9:30 PM CDT | Tornado Warning | FWD | Dallas | 45 min |
| May 15, 9:38 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 67 min |
| May 15, 9:44 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 61 min |
| May 15, 9:45 PM CDT | Tornado Warning | FWD | Ellis, Hill, Johnson | 45 min |
| May 15, 9:52 PM CDT | Special Weather Statement | FWD | Collin | 23 min |
| May 15, 9:58 PM CDT | Areal Flood Advisory | FWD | Collin, Denton, Wise | 3 hr |
| May 15, 10:01 PM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| May 15, 10:01 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 59 min |
| May 15, 10:07 PM CDT | Special Weather Statement | FWD | Hood | 23 min |
| May 15, 10:09 PM CDT | Special Weather Statement | FWD | Wise | 36 min |
| May 15, 10:22 PM CDT | Flash Flood Warning | FWD | Johnson | 113 min |
| May 15, 10:25 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant, Wise | 35 min |
| May 15, 10:28 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 62 min |
| May 15, 10:38 PM CDT | Special Weather Statement | FWD | Somervell | 37 min |
| May 15, 10:41 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 64 min |
| May 15, 10:43 PM CDT | Special Weather Statement | FWD | Tarrant | 32 min |
| May 15, 10:50 PM CDT | Areal Flood Advisory | FWD | Dallas, Rockwall | 115 min |
| May 15, 10:54 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 66 min |
| May 15, 10:55 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 50 min |
| May 15, 11:02 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 58 min |
| May 15, 11:11 PM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| May 15, 11:42 PM CDT | Special Weather Statement | FWD | McLennan | 33 min |
| May 15, 11:46 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 44 min |
| May 16, 12:08 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 52 min |
| May 16, 12:13 AM CDT | Tornado Warning | FWD | Ellis, Kaufman, Navarro | 32 min |
| May 16, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 49 min |
| May 16, 12:40 AM CDT | Special Weather Statement | FWD | Freestone, Navarro | 35 min |
| May 16, 12:56 AM CDT | Special Weather Statement | FWD | Bell | 34 min |
| May 16, 1:03 AM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 16, 1:11 AM CDT | Special Weather Statement | FWD | Bell | 64 min |
| May 16, 2:44 AM CDT | Special Weather Statement | FWD | Milam | 31 min |
| May 16, 3:20 AM CDT | Special Weather Statement | FWD | Milam | 25 min |
| May 16, 3:48 AM CDT | Special Weather Statement | FWD | Robertson | 27 min |
| May 16, 7:00 AM CDT | Special Weather Statement | FWD | Collin | 30 min |
| May 16, 7:13 AM CDT | Special Weather Statement | FWD | Collin | 32 min |
| May 16, 7:52 AM CDT | Special Weather Statement | FWD | Fannin | 23 min |
| May 16, 8:04 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 56 min |
| May 16, 8:22 AM CDT | Special Weather Statement | FWD | Grayson | 23 min |
| May 16, 9:10 AM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| May 16, 10:58 AM CDT | Special Weather Statement | FWD | Fannin | 32 min |
| May 16, 11:04 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Lamar | 116 min |
Nearby
Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.